# SDR SWAA960918

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Beam
- Condition: Corroded
- Location: Bs 807-847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND AFT CARGO DOOR BEAM WEB CORRODED AT BS 807 TO BS 847.  REPAIRED PER BOEING SRM.
